# SDR AALA20040120

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHTS AT LT AND RT FORWARD OVERWING WINDOW INOPERATIVE.  RESET BATTERY PACK OF LT AND RT FORWARD OVERWING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  --CLOSED--
